BibTeX record journals/jns/SierraKMW15

download as .bib file

@article{DBLP:journals/jns/SierraKMW15,
  author    = {Jes{\'{u}}s Sierra and
               Aslan R. Kasimov and
               Peter A. Markowich and
               Rada{-}Maria Weish{\"{a}}upl},
  title     = {On the Gross-Pitaevskii Equation with Pumping and Decay: Stationary
               States and Their Stability},
  journal   = {J. Nonlinear Science},
  volume    = {25},
  number    = {3},
  pages     = {709--739},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00332-015-9239-8},
  doi       = {10.1007/s00332-015-9239-8},
  timestamp = {Fri, 30 Nov 2018 13:25:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jns/SierraKMW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics